# SDR DALA1222153214

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 6,360 hours, 2,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT 24C INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
